PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 3 | 277-290
Tytuł artykułu

Closed subgroups in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that zero-dimensional nondiscrete closed subgroups do exist in Banach spaces E. This happens exactly when E contains an isomorphic copy of $c_0$. Other results on subgroups of linear spaces are obtained.
Czasopismo
Rocznik
Tom
109
Numer
3
Strony
277-290
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-02-10
poprawiono
1993-10-01
Twórcy
  • Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201, U.S.A., ancel@csd4.csd.uwm.edu
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland, jagrab@mimuw.edu.pl
Bibliografia
  • [AO] J. M. Aarts and L. G. Oversteegen, The product structure of homogeneous spaces, Indag. Math. 1 (1990), 1-5.
  • [BP1] C. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164.
  • [BP2] C. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa, 1975.
  • [BPR] C. Bessaga, A. Pełczyński and S. Rolewicz, Some properties of the space (s), Colloq. Math. 7 (1957), 45-51.
  • [BHM] R. Brown, P. J. Higgins and S. A. Morris Countable products and sums of lines and circles: their closed subgroups, quotients and duality properties, Math. Proc. Cambridge Philos. Soc. 78 (1975), 19-32.
  • [Da] M. M. Day, Normed Linear Spaces, 3rd ed., Springer, Berlin, 1973.
  • [Di] J. Diestel, Sequences and Series in Banach Spaces, Springer, New York, 1984.
  • [DG] T. Dobrowolski and J. Grabowski, Subgroups of Hilbert spaces, Math. Z. 211 (1992), 657-669.
  • [DT] T. Dobrowolski and H. Toruńczyk, Separable complete ANR's admitting a group structure are Hilbert manifolds, Topology Appl. 12 (1981), 229-235.
  • [E] R. Engelking, Dimension Theory, North-Holland, Amsterdam, 1978.
  • [K] N. J. Kalton, Basic sequences in F-spaces and their applications, Proc. Edinburgh Math. Soc. 19 (1974), 151-177.
  • [P] A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228.
  • [T] H. Toruńczyk, Characterizing Hilbert space topology, Fund. Math. 111 (1981), 247-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i3p277bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.